Alert archive / Indiana / Gale Warnings in 2013

Gale Warning 16, NWS Northern Indiana

November 13, 2013

NWS Northern Indiana issued this gale warning at Nov 13, 2013, 4:01 AM EST. It took effect at Nov 13, 2013, 4:00 PM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 13, 2013, 4:01 AM EST (09:01 UTC)
In effect from
Nov 13, 2013, 4:00 PM EST
Expired
Nov 14, 2013, 10:24 AM EST
In force
18 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

179 
WHUS73 KIWX 130901
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
401 AM EST WED NOV 13 2013

LMZ043-046-131715-
/O.EXT.KIWX.SC.Y.0076.000000T0000Z-131113T2100Z/
/O.NEW.KIWX.GL.W.0016.131113T2100Z-131114T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
401 AM EST WED NOV 13 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
1 PM EST THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT
UNTIL 4 PM EST THIS AFTERNOON. 

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS INCREASING TO 30 KNOTS
  WITH GUSTS TO 35 KNOTS BY TONIGHT... THEN GRADUALLY DIMINISHING
  THURSDAY AFTERNOON.

* WAVES: 3 TO 6 FEET BUILDING TO 5 TO 10 FEET TONIGHT... THEN
  SUBSIDING TO 3 TO 6 FEET THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
5 follow-up statements
809 
WHUS73 KIWX 131613
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1113 AM EST WED NOV 13 2013

LMZ043-046-140015-
/O.CON.KIWX.SC.Y.0076.000000T0000Z-131113T2100Z/
/O.CON.KIWX.GL.W.0016.131113T2100Z-131114T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1113 AM EST WED NOV 13 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
1 PM EST THURSDAY...

A GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM
EST THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM
EST THIS AFTERNOON. 

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  INCREASING TO GUSTS TO 35 KNOT GALES TOWARD THIS EVENING...THEN
  GRADUALLY DIMINISHING THURSDAY AFTERNOON.

* WAVES: 4 TO 6 FEET BUILDING TO 5 TO 10 FEET TONIGHT... THEN
  SUBSIDING TO 3 TO 6 FEET THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
671 
WHUS73 KIWX 132105
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
405 PM EST WED NOV 13 2013

LMZ043-046-140515-
/O.EXP.KIWX.SC.Y.0076.000000T0000Z-131113T2100Z/
/O.CON.KIWX.GL.W.0016.000000T0000Z-131114T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
405 PM EST WED NOV 13 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THURSDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING
REMAINS IN EFFECT UNTIL 1 PM EST THURSDAY. 

* WINDS: SOUTHWEST WINDS 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 35
  KNOT GALES UNTIL MIDDAY THURSDAY. SOUTHWEST WINDS EASING TO 15
  TO 20 KNOTS THURSDAY AFTERNOON. 

* WAVES: 5 TO 10 FEET TONIGHT INTO MIDDAY THURSDAY...THEN
  SUBSIDING TO 4 TO 8 FEET THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
779 
WHUS73 KIWX 140342
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1042 PM EST WED NOV 13 2013

LMZ043-046-141145-
/O.CON.KIWX.GL.W.0016.000000T0000Z-131114T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1042 PM EST WED NOV 13 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THURSDAY. 

* WINDS: SOUTHWEST WINDS 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 
  35 KNOT GALES UNTIL MIDDAY THURSDAY. SOUTHWEST WINDS EASING TO 
  15 TO 20 KNOTS LATE THURSDAY AFTERNOON. 

* WAVES: 5 TO 10 FEET OVERNIGHT INTO MIDDAY THURSDAY...THEN 
  SUBSIDING TO 4 TO 8 FEET THURSDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
694 
WHUS73 KIWX 140951
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
451 AM EST THU NOV 14 2013

LMZ043-046-141800-
/O.CON.KIWX.GL.W.0016.000000T0000Z-131114T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
451 AM EST THU NOV 14 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. 

* WINDS: SOUTHWEST WINDS 20 TO 25 KNOTS WITH FREQUENT GUSTS TO 35
  KNOT GALES. 

* WAVES: 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
925 
WHUS73 KIWX 141524
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1024 AM EST THU NOV 14 2013

LMZ043-046-142330-
/O.CAN.KIWX.GL.W.0016.000000T0000Z-131114T1800Z/
/O.NEW.KIWX.SC.Y.0077.131114T1524Z-131115T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1024 AM EST THU NOV 14 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS
EVENING. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. 

* WAVES: 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Nov 13, 12:50 AM EST, 3 hours 11 minutes earlier.

Area forecast discussion, Nov 13, 12:50 AM EST, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1250 AM EST WED NOV 13 2013

.SYNOPSIS...
ISSUED AT 708 PM EST TUE NOV 12 2013

HIGH PRESSURE WILL BUILD INTO THE AREA TONIGHT AND PERSIST
THROUGH THE WORK WEEK PROVIDING DRY AND CHILLY CONDITIONS. LOWS
TONIGHT WILL PLUMMET. LOWS WILL PRIMARILY BE IN THE TEENS THOUGH
SINGLE DIGITS ARE EXPECTED WHERE SIGNIFICANT LAKE EFFECT SNOW
PACK EXISTS. HIGHS ON WEDNESDAY WILL BE ONLY REACH INTO THE 30S.
CHANCES FOR RAIN WILL INCREASE LATER THIS WEEKEND INTO MONDAY AS
A LOW PRESSURE SYSTEM MOVES INTO THE AREA.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 331 PM EST TUE NOV 12 2013

WARM ADVECTION IS FINALLY ERODING THE CLOUDS JUST TO THE WEST OF
THE AREA THIS AFTERNOON. THIS TREND SHOULD CONTINUE THROUGH THE
REST OF THE AFTERNOON INTO THE EVENING HOURS. SNOW SHOWERS WILL
CONTINUE TO DECREASE THIS AFTERNOON.

BASED ON CURRENT TIMING OF THE CLEARING TREND...AFTER 00Z ONLY
EXPECT SOME FLURRIES ACROSS THE SOUTHEASTERN FORECAST AREA. THESE
WILL ONLY PERSIST FOR A COUPLE OF HOURS BEFORE ENDING. SKIES WILL
THEN BECOME CLEAR TO PARTLY CLOUDY.

WINDS WILL REMAIN UP TONIGHT SO DO NOT EXPECT GREAT RADIATIONAL
COOLING CONDITIONS. HOWEVER WITH THE SNOW ON THE GROUND STILL CUT
GUIDANCE TEMPERATURES...ESPECIALLY ACROSS AREAS THAT SAW
SIGNIFICANT SNOWFALL TODAY. THIS PUTS LOWS IN THE TEENS ACROSS
MOST OF THE AREA.

HIGH PRESSURE WILL PROVIDE MOSTLY SUNNY SKIES ON WEDNESDAY. THIS WILL
BOOST TEMPERATURES BACK INTO THE 30S. STILL CONTINUED TO GO BELOW
MOS MOST AREAS DUE TO LINGERING SNOW...ESPECIALLY WHERE DEEPER
SNOW WILL BE.

&&

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 331 PM EST TUE NOV 12 2013

FOCUS IS ON CHANCES FOR RAIN DURING THE WEEKEND. MODELS ARE CLOSE
ENOUGH THAT A BLEND CAN BE USED.

HIGH PRESSURE WILL PROVIDE DRY CONDITIONS AND MOSTLY CLEAR SKIES
THROUGH THURSDAY NIGHT. GENERALLY WENT NEAR OR BELOW MOS FOR
TEMPERATURES AS SNOW COVER SHRINKS.

STRONGER WARM ADVECTION ALOFT BEGINS ON FRIDAY AND CONTINUES AHEAD
OF AN APPROACHING SYSTEM INTO SUNDAY. MOISTURE IS LIMITED ENOUGH
AND FORCING WEAK ENOUGH TO KEEP THE FORECAST DRY ON FRIDAY AND
FRIDAY NIGHT. GRADUALLY INCREASED POPS SATURDAY INTO SUNDAY AS
MOISTURE AND FORCING IMPROVE.

ON SUNDAY NIGHT INTO MONDAY INCREASED POPS INTO THE LIKELY
CATEGORY AS THE FRONTAL SYSTEM ARRIVES. LOWERED POPS MONDAY NIGHT
AS SYSTEM PULLS AWAY. WENT LOW POPS NORTHWEST ON TUESDAY DUE TO
POTENTIAL FOR LAKE EFFECT SNOW.

TEMPERATURES WILL WARM TO AROUND 60 BY SUNDAY AHEAD OF THE SYSTEM.
COULD BE WARMER DEPENDING ON PRECIPITATION COVERAGE. HIGHS WILL
ONLY BE IN THE 30S ON TUESDAY AS COLD AIR FLOWS IN.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1230 AM EST WED NOV 13 2013

LOW LEVEL WAA COMBINED WITH STILL UNSTABLE LOW LEVELS OVER AND
DOWNSTREAM OF SRN LM HAS LEAD TO SOME STRATO CU DEVELOPMENT OVER
SW MI/NW INDIANA. MVFR CIGS ATTM AT SBN MAY PERSIST A FEW MORE
HRS BEFORE LOW LEVEL WINDS BACK SUFFICIENTLY TO PUSH THIS CLOUD
DECK NE OF THE TERMINAL. OTRWS VFR CONDITIONS EXPECTED ACROSS THE
AREA THROUGH THE PERIOD WITH DRY AIRMASS AND RIDGING ALOFT MOVG
THROUGH. SOME CONCERN FOR FOG DEVELOPING OVER THE LAKE EFFECT
SNOWPACK WEST OF SBN AND ADVECTING INTO THE TERMINAL AROUND
DAYBREAK... BUT TEMPS IN THAT AREA HAVE BEEN HOLDING FAIRLY STEADY
AROUND 20F LAST FEW HRS AND WITH SIMILAR PRESSURE GRADIENT
EXPECTED TO PERSIST OVERNIGHT... DOUBTFUL THAT RADIATIONAL
COOLING WILL BE SUFFICIENT FOR FOG TO FORM... SO CONTD CURRENT VFR
VSBYS AT SBN MAINTAINED THROUGH THE PERIOD.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 10 PM EST THURSDAY FOR LMZ043-046.

&&

SYNOPSIS...MURPHY
SHORT TERM...50
LONG TERM...50
AVIATION...JT

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Nov 12, 5:49 AM EST, 22 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
549 AM EST TUE NOV 12 2013

INZ005>009-013>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-131100-
ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-PULASKI-MARSHALL-FULTON IN-
KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-
WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-ST. JOSEPH MI-BRANCH-
HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-
ALLEN OH-
INCLUDING THE CITIES OF...ELKHART...GOSHEN...LAGRANGE...TOPEKA...
ANGOLA...KENDALLVILLE...LIGONIER...AUBURN...GARRETT...WINAMAC...
FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...
CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...
BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...
ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
549 AM EST TUE NOV 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED BUT SNOWFALL REPORTS WOULD
BE APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-004-012-MIZ077-131100-
LA PORTE-ST. JOSEPH IN-STARKE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...KNOX...NORTH JUDSON...NILES...BENTON HARBOR...
ST. JOSEPH...BUCHANAN
549 AM EST TUE NOV 12 2013 /449 AM CST TUE NOV 12 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

HEAVY LAKE EFFECT SNOW WILL END BY THIS AFTERNOON WITH TOTAL SNOW
ACCUMULATIONS OF 3 TO 7 INCHES ALONG AND WEST OF A LINE FROM
BENTON HARBOR TO LAPORTE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED BUT SNOWFALL REPORTS ARE
APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-131100-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
549 AM EST TUE NOV 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

CONDITIONS HAZARDOUS FOR SMALL CRAFT WILL PERSIST TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY FOR EXTENDED
PERIODS THROUGHOUT MUCH OF THIS WEEK.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

Nearby

Gale Warnings in Indiana, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.